# SDR 96ZZZM1236

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engines
- Condition: Overtemped
- Location: Nr 1/Nr 2
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

OVERTEMPED ENGINE DURING WINDSHEAR RECOVERY, NR 1 - 968 DEGREES, NR 2 972 DEGREES.  DURATION APPROX 3 SECONDS AT 500 FEET AGL, AIR RETURN.  REPLACED BOTH ENGINES DUE TO OVERTEMP.
